# SDR ASAA0480493

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: 99365473
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, CABIN FLOORBOARD AT STA 166 AND STA 152 AT RBL 7 HAS 2 EA CORRODED INSERTS.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-05 PAR 44.
